Announcement

Collapse
No announcement yet.

falling

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • falling

    Which of the following can put a patient at risk of falling secondary to one or more of the following: confusion, sedation, incoordination?

    A. NSAIDs, ASA, and Tylenol
    B. Antihistamines, tricyclic antidepressants, and typical antipsychotics
    C. Corticosteroids, oral diabetic agents, anticoagulants
    D. Proton pump inhibitors, statins, and fibrates

  • #2
    Re: falling

    Originally posted by jeffradd View Post
    Which of the following can put a patient at risk of falling secondary to one or more of the following: confusion, sedation, incoordination?

    A. NSAIDs, ASA, and Tylenol
    B. Antihistamines, tricyclic antidepressants, and typical antipsychotics
    C. Corticosteroids, oral diabetic agents, anticoagulants
    D. Proton pump inhibitors, statins, and fibrates
    Jeffradd,
    You must be a student as you always put your questions in test format! The answer to your question is choice B. The reason is that drugs with known anticholinergic side effects (all of which you list), put pts at risk. Of course, elderly pts are going to be more suceptable to these side effects and they can be dose-dependent as well.

    Comment


    • #3
      Re: falling

      yes i am a student but not pharm..nursing. thanks your explanation helps me too

      Comment

      Working...
      X